# SDR FDEA201501100115

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 76,307 hours, 28,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110649
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT SIDEWALL STATION 1480 TO 1500, STRINGER 25R HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02 AT AFT CARGO STATION1480 TO 1500, STRINGER 25R.  ORIGINAL MATERIAL .070 INCHES, MATERIAL LOSS .003 INCHES, MATERIAL REMAINING .067 INCHES.  NOT ALLOWABLE DAMAGE IAW SRM 53-00-03 FIG 101.  REPAIRED STRINGER IAW SRM 53-00-03 FIG 201 REPAIR 2.  THIS IS A CATEGORY A REPAIR MAJOR REPAIR.
